# SDR MASA20210914421

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC670122157
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE ACCESS PANEL (522CB) BETWEEN SS 99.68 & SS 111.922 WAS FOUND WITH WEAR DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 57-42-32, 57-42-32-991-801, ITEM 9D, EA 72-2021-069. DEFECT LOCATION: LH W1NG LEADING EDGE/ SS 99.68 & SS 111.922
